# SDR CA070205007

- Difficulty date: January 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 61,189 hours, 8 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Gearbox
- Part number: 651948218
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW EXPERIENCED STAB TRIM FAILURE.  A/C RETURNED TO AIRPORT WITHOUT INCIDENT.  MAINTENANCE CREWS FOUND THE STAB TRIM GEARBOX TO BE QUITE STIFF TO OPERATE AND REPLACED IT.  A/C RETURNED TO SERVICE.  THE STAB TRIM GEARBOX AND JACKSCREW WERE INSPECTED AND LUBED ON A 2A CHECK NOV 19/2006. (TC NR 20070205007)
